# SDR CALA2011100400643

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 57,011 hours, 5,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P78749001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 LT DOOR EMER LT FOUND INOP L1 DOOR EMERG LIGHT LAMP REPLACED AND TEST NORMAL AS PER AMM 33-51-05.
